# SDR TRAX200700347

- Difficulty date: March 11, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 11,718 hours, 8,572 cycles
- System (JASC): 2760 · Drag Control System
- Part: Unknown
- Condition: Unknown
- Location: Spoilers
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

OUTBOARD SPOILERONS & OUTBOARD FLT SPLRS CAUTION MSG.  EMERGENCY DECLARED.
